# SDR NOCA1205

- Difficulty date: September 20, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2450 · AC Power Distribution System
- Part: Idg
- Condition: Disengaged
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT START OF TAKEOFF ROLL, LEFT GENERATOR DROPPED OFF LINE, "L IDG" EICAS MESSAGE.  IDG SERVICED, ENGINE HIGH POWER RUN, ALL INDICATIONS NORMAL.
